# SDR CALA2025062505862

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N17401
- Make and model: Boeing 737-9
- Aircraft serial: 43451
- Aircraft time: 504 hours, 156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR 2R GAUGE OUT OF NORMAL RANGE. SLIDE UPON INSPECTION, DOOR SLIDE PRESSURE IS WITHIN LIMITS PER AMM 25-66-01
